# SDR DALA2025120508896

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 77,924 hours, 25,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTSIDE EMERGENCY LIGHT INOP.   REMOVED AND REPLACED M730 POWER SUPPLY PER B757 AMM 33-51. OPS NORMAL. SEE LOG PAGE 7646084. (7646086)
